# SDR SIMA200101202

- Difficulty date: January 12, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Part number: 23080031
- Part serial: 6520
- Condition: Inoperative
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ALB - FLT 5012 - CREW REPORTED THE LEFT DC GENERATOR LIGHT ILLUMINATED IN FLIGHT.  RESET PER AOM, GENERATOR LIGHT STILL REMAINED ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED LEFT DC GENERATOR IAW SAAB MM.  OPS AND LEAK CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
